MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 L; FEMUR CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 L; FEMUR CEMENTED
Model Number 02.07.2204L
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020: lot 148524: 20 items manufactured and released on 9-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event since 2016.Other devices involved in the event.Gmk-primary 02.07.1204l tibial tray fixed cemented size 4 l lot.160575 (k090988).Batch review performed on (b)(6) 2020: lot 160575: 37 items manufactured and released on 23-mar-2016.Expiration date: 2021-01-09.No anomalies found related to the problem.To date, 36 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment after 4 years and 4 months after the primary surgery reporting pain, and x-rays were taken.Rabiolucencies were seen when observing the x-rays.During the revision surgery, it was observed that the femur and tibia were loose and there was no cement present on the implants.The surgeon revised the femur, insert and tibia and the surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 4 L
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928290
Report Number3005180920-2020-00845
Device Sequence Number13650841
Product Code JWH
UDI-Device Identifier07630030820847
UDI-Public07630030820847
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number02.07.2204L
Device Catalogue Number02.07.2204L
Device Lot Number148524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR